On foliations of spheres

TitleOn foliations of spheres
Publication TypeJournal Article
Year of Publication2014
AuthorsBolotov, DV
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2014.08.007
Issue8
SectionMathematics
Pagination7-13
Date Published8/2014
LanguageRussian
Abstract

We give an answer on G. Stuck’s question about the existence of codimension-one foliations with nonnegative curvature on spheres.

Keywordsfoliations of spheres
References: 

1. Bolotov D. V. Mat. sb., 2009, 200: 3–16 (in Russian).
2. Bolotov D. V. Uspekhi mat. nauk, 2009, 55: 333–334 (in Russian).
3. Stuck G. C. R. Acad. Sci. Paris, 1991, 313: 519–522.
4. Bolotov D. V. On the structure of foliations of codimension one nonnegative curvature. Proceedings of the conference Actual problems of modern mathematics, mechanics and Informatics. Kharkov: Apostrof, 2011, pp. 324–331 (in Russian).
5. Bolotov D. V. Mat. sb., 2013, 204, No 5: 3–24 (in Russian).
6. Adams S., Stuck G. Duke Math. J., 1993, 71: 71–92. https://doi.org/10.1215/S0012-7094-93-07104-9
7. Cheeger J., Gromoll D. Ann. Math., 1972, 96: 413–443. https://doi.org/10.2307/1970819
8. Plante J. Topology, 1973, 12: 177–181. https://doi.org/10.1016/0040-9383(73)90005-0
9. Nishimori T. Tohoku Math. J., 1975, 27: 259–272. https://doi.org/10.2748/tmj/1178240992
10. Maltsev A. I. Uch. zap. Ivanov. ped. in-ta, 1958, 18: 49–60 (in Russian).